Vytorin and Liver Problems

Warnings and Precautions

Because Vytorin can affect the liver, it is used with caution in people who drink more than a moderate amount of alcohol or who have a history of liver disease.
 
Vytorin is not recommended for people with liver disease or who already have high liver enzyme levels.
 

Possible Symptoms of Liver Problems

Several symptoms can occur in someone who develops liver problems while taking Vytorin. You should contact your healthcare provider if you have any of the following problems:
 
  • Nausea or vomiting
  • Stomach pain
  • Passing brown or dark-colored urine
  • Skin or the whites of the eyes turn yellow (jaundice)
  • Feeling more tired than usual.
     

Liver Problems With Vytorin: Final Thoughts

Liver problems with Vytorin occur rarely, but to keep you as safe as possible, your healthcare provider will routinely check your liver enzyme levels. If they are high, your healthcare provider may recommend lowering your Vytorin dosage or switching medicines.
 
If you have any questions or concerns about Vytorin and liver problems after reading this article, talk with your healthcare provider. He or she understands your situation best and is in the best position to give you recommendations.
 
The Top 17 Side Effects of Chemotherapy

Vytorin Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.